# SDR MASA200600924

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,688 hours, 16,037 cycles
- Engine: Ge CF343B1
- Engine time: 19,989 hours, 16,820 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ASH 7137 BNA - ABORTED TAKEOFF, NR 2 ENGINE LOW POWER N1 80%.  MAINTENANCE RAN ENGINES.  OP'S CHECK GOOD.
